Alert archive / California / Hazardous Seas Warnings in 2012

Hazardous Seas Warning 19, NWS Eureka, CA

July 15, 2012

NWS Eureka, CA issued this hazardous seas warning at Jul 15, 2012, 9:03 PM PDT. It was in force for 12 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jul 15, 2012, 9:03 PM PDT (04:03 UTC)
Expired
Jul 16, 2012, 9:00 AM PDT
In force
12 hr
Issued by
NWS Eureka, CA

The text

As transmitted, in the capitals the NWS used until 2016.

785 
WHUS76 KEKA 160403
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
903 PM PDT SUN JUL 15 2012

PZZ470-161215-
/O.CAN.KEKA.GL.W.0035.000000T0000Z-120716T0500Z/
/O.NEW.KEKA.SE.W.0019.120716T0403Z-120716T1000Z/
/O.EXB.KEKA.SC.Y.0048.000000T0000Z-120716T2200Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
903 PM PDT SUN JUL 15 2012

...HAZARDOUS SEAS WARNING IN EFFECT UNTIL 3 AM MONDAY...
...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 PM MONDAY...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A HAZARDOUS
SEAS WARNING...WHICH IS IN EFFECT UNTIL 3 AM MONDAY. A SMALL
CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS SMALL CRAFT ADVISORY IS
IN EFFECT UNTIL 3 PM MONDAY. THE GALE WARNING HAS BEEN CANCELLED.

* WINDS...NW TO N 20 TO 25 KT WITH GUSTS TO 30 KT OVERNIGHT THEN
  BECOMING 15 TO 25 KT ON MONDAY.

* SEAS...10 TO 12 FT AT 9 SECONDS OVERNIGHT THEN SUBSIDING TO 6 TO
  7 FT BY MONDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ475-161215-
/O.CAN.KEKA.GL.W.0035.000000T0000Z-120716T1000Z/
/O.NEW.KEKA.SE.W.0019.120716T0403Z-120716T1000Z/
/O.EXB.KEKA.SC.Y.0048.000000T0000Z-120716T2200Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
903 PM PDT SUN JUL 15 2012

...HAZARDOUS SEAS WARNING IN EFFECT UNTIL 3 AM MONDAY...
...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 PM MONDAY...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A HAZARDOUS
SEAS WARNING...WHICH IS IN EFFECT UNTIL 3 AM MONDAY. A SMALL
CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS SMALL CRAFT ADVISORY IS
IN EFFECT UNTIL 3 PM MONDAY. THE GALE WARNING HAS BEEN CANCELLED.

* WINDS...NW TO N 20 TO 30 KT WITH LOCAL GUSTS TO 35 KT OVERNIGHT.
  WINDS ARE FORECAST TO DIMINISH TO 10 TO 20 KT BY MONDAY NIGHT.

* SEAS...10 TO 12 FT AT 9 SECONDS OVERNIGHT THEN SUBSIDING TO 6 TO
  8 FT BY MONDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ450-161215-
/O.EXT.KEKA.SC.Y.0050.000000T0000Z-120716T1600Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
903 PM PDT SUN JUL 15 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM MONDAY...

* WINDS...N 10 TO 20 KT WITH GUSTS TO 25 KT OVERNIGHT. HIGHER
  GUSTS ARE POSSIBLE NEAR PROMINENT POINTS AND HEADLANDS. WINDS
  ARE FORECAST TO DIMINISH TO 5 TO 15 KT BY MONDAY NIGHT.

* SEAS...7 TO 10 FT AT 9 SECONDS OVERNIGHT. HIGHEST SEAS DOWNWIND
  OF PROMINENT POINTS AND HEADLANDS. SEAS ARE FORECAST TO SUBSIDE
  TO 4 TO 6 FT BY MONDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ455-161215-
/O.EXT.KEKA.SC.Y.0048.000000T0000Z-120716T1600Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
903 PM PDT SUN JUL 15 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM MONDAY...

* WINDS...NW TO N 15 TO 25 KT WITH GUSTS TO 35 KT OVERNIGHT.
  HIGHER GUSTS ARE POSSIBLE NEAR PROMINENT POINTS AND HEADLANDS.
  WINDS ARE FORECAST TO BECOME TO 10 TO 20 KT BY MONDAY NIGHT.

* SEAS...8 TO 10 FT AT 9 SECONDS OVERNIGHT. HIGHEST SEAS DOWNWIND
  OF CAPE MENDOCINO. SEAS ARE FORECAST TO SUBSIDE TO 4 TO 6 FT BY
  MONDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
2 follow-up statements
539 
WHUS76 KEKA 160933
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
233 AM PDT MON JUL 16 2012

PZZ475-161745-
/O.EXT.KEKA.SE.W.0019.000000T0000Z-120716T1600Z/
/O.CON.KEKA.SC.Y.0048.000000T0000Z-120716T2200Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
233 AM PDT MON JUL 16 2012

...HAZARDOUS SEAS WARNING NOW IN EFFECT UNTIL 9 AM PDT THIS
MORNING...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS
AFTERNOON...

THE HAZARDOUS SEAS WARNING IS NOW IN EFFECT UNTIL 9 AM PDT THIS
MORNING. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT
THIS AFTERNOON. 

* WINDS...N 20 TO 30 KT...DIMINISHING DURING THE DAY.

* SEAS...9 TO 11 FT AT 9 SECONDS...SUBSIDING BY THIS AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ470-161745-
/O.CON.KEKA.SE.W.0019.000000T0000Z-120716T1000Z/
/O.CON.KEKA.SC.Y.0048.000000T0000Z-120716T2200Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
233 AM PDT MON JUL 16 2012

...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 3 AM PDT EARLY
THIS MORNING...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS
AFTERNOON...

A HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 3 AM PDT EARLY
THIS MORNING. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM
PDT THIS AFTERNOON. 

* WINDS...N 15 TO 25 KT...DIMINISHING THIS AFTERNOON.

* SEAS...8 TO 10 FT AT 9 SECONDS EARLY...SUBSIDING DURING THE
  DAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ450-161600-
/O.CON.KEKA.SC.Y.0050.000000T0000Z-120716T1600Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
233 AM PDT MON JUL 16 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT THIS
MORNING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT THIS
MORNING. 

* WINDS AND SEAS...N 10 TO 20 KT...DIMINISHING BY AFTERNOON. SEAS
  7 TO 9 FT AT 9 SECONDS THIS MORNING...SLOWLY SUBSIDING DURING
  THE DAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ455-161600-
/O.CON.KEKA.SC.Y.0048.000000T0000Z-120716T1600Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
233 AM PDT MON JUL 16 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT THIS
MORNING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT THIS
MORNING. 

* WINDS...N 15 TO 25 KT. HIGHER GUSTS ARE POSSIBLE NEAR POINT
  ARENA EARLY THIS MORNING. WINDS WILL DIMINISH BY AFTERNOON.

* SEAS...8 TO 10 FT AT 8 SECONDS EARLY THIS MORNING...SLOWLY
  SUBSIDING THIS AFTERNOON. HIGHEST SEAS NEAR POINT ARENA THIS
  MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
108 
WHUS76 KEKA 161551
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
851 AM PDT MON JUL 16 2012

PZZ475-162200-
/O.EXP.KEKA.SE.W.0019.000000T0000Z-120716T1600Z/
/O.CON.KEKA.SC.Y.0048.000000T0000Z-120716T2200Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
851 AM PDT MON JUL 16 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS
AFTERNOON...
...HAZARDOUS SEAS WARNING WILL EXPIRE AT 9 AM PDT THIS MORNING...

* WINDS...N 15 TO 25 KT TODAY.

* SEAS...8 TO 10 FT AT 9 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ450-161700-
/O.EXP.KEKA.SC.Y.0050.000000T0000Z-120716T1600Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
851 AM PDT MON JUL 16 2012

...SMALL CRAFT ADVISORY WILL EXPIRE AT 9 AM PDT THIS MORNING...

$$

PZZ455-161700-
/O.EXP.KEKA.SC.Y.0048.000000T0000Z-120716T1600Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
851 AM PDT MON JUL 16 2012

...SMALL CRAFT ADVISORY WILL EXPIRE AT 9 AM PDT THIS MORNING...

$$

PZZ470-162200-
/O.CON.KEKA.SC.Y.0048.000000T0000Z-120716T2200Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
851 AM PDT MON JUL 16 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS
AFTERNOON...

* WINDS...N DIMINISHING TO 10 TO 20 KT.

* SEAS...SUBSIDING TO 7 TO 9 FT AT 9 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA

What forecasters said that day

The local office's own words before this hazardous seas warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Eureka, CA wrote its last area forecast discussion before this hazardous seas warning went out at Jul 15, 4:06 PM PDT, 4 hours 57 minutes earlier.

Area forecast discussion, Jul 15, 4:06 PM PDT, 4 hours 57 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EUREKA CA
406 PM PDT SUN JUL 15 2012

.SYNOPSIS...
TEMPERATURES WILL BE NOTICEABLY COOLER HEADING INTO THE FIRST
COUPLE OF DAYS THIS WEEK AS AN UPPER LEVEL AREA OF LOW PRESSURE
TRACKS SOUTHWARD OUT OF OREGON. THIS SYSTEM WILL ALSO BRING AN
INCREASE IN CLOUDS ALONG WITH SCATTERED SHOWERS AND ISOLATED
THUNDERSTORMS TO AREAS NORTH OF MENDOCINO COUNTY ON TUESDAY.

&&

.DISCUSSION...
LOOKING AT THE VISIBLE SATELLITE THIS AFTERNOON...A FEW CU HAVE
DEVELOPED OVER THE YOLLA BOLLY MOUNTAINS AND THE TRINITY ALPS
SIMILAR TO YESTERDAY. THERE IS STILL A CAP IN PLACE WITH VERY DRY
ATMOSPHERIC PROFILES SO EXPECT THIS WILL BE ALL WE SEE TODAY.
MEANWHILE STRATUS ALONG THE NORTH COAST IS ERODING LIKE IT HAS BEEN
DOING THE PAST FEW AFTERNOONS. STRONG NORTHWEST WINDS WITH ONSHORE
FLOW UNDER THE SHORTWAVE RIDGE AXIS IS PROBABLY AIDING THE DRYING
AND SUBSIDENCE BUT EXPECT JUST A FEW HOURS OF CLEARING BEFORE CLOUDS
RETURN TOWARD SUNSET.

ON MONDAY TEMPERATURES WILL BEGIN COOLING AS AN UNSEASONABLY POTENT
MID/UPPER LEVEL LOW APPROACHES FROM OREGON. THIS SYSTEM WILL LACK
MOISTURE IN THE LOW LEVELS INITIALLY BUT COOLING AND MOISTENING
ALOFT SHOULD HELP TO WEAKEN THE PERSISTENT CAPPING INVERSION ENOUGH
TO KICK OFF ISOLATED THUNDERSTORMS OVER THE SISKIYOUS OR YOLLA
BOLLYS LATE IN THE AFTERNOON OR EVENING. LOW CONFIDENCE HERE...AND
UNTIL MORE MOISTURE ARRIVES OVERNIGHT THINKING COVERAGE WILL BE
MINIMIZED. KEPT CHANCES OVERNIGHT AND INCREASED POPS FOR TUESDAY.
THE LOW SHOULD HAVE A WEAK SFC REFLECTION AND BE ABLE TO BRING IN
MOISTURE FROM THE OCEAN AS IT TRACKS JUST OFFSHORE ON TUESDAY.
SUBSTANTIAL DYNAMICS AND COLDER AIR ALONG WITH MOISTURE ALOFT MAY
RESULT IN PROFILES CLOSER TO MOIST ADIABATIC...RESULTING IN A MORE
STABLE TYPE OF SHOWERY RAIN WITH EMBEDDED/ELEVATED THUNDERSTORMS.
RAINFALL WILL BE HIT AND MISS BUT THINK ANYWHERE FROM THE KING RANGE
NORTHWARD WILL BE FAIR-GAME FOR LOCALLY OVER A QUARTER TO A HALF
INCH OF RAIN. BASIN AVERAGES MORE LIKE 0.05-0.10. THIS SYSTEM WILL
THEN LIFT OUT TUESDAY NIGHT INTO WEDNESDAY WITH RIDGING RETURNING
FOR THE END OF THE WEEK. WENT DRY WEDNESDAY OUTSIDE OF THE TRINITY
ALPS. THE REST OF THE WEEK INTO NEXT WEEKEND WILL FEATURE DRYING AIR
AND WARMING TEMPERATURES INLAND...WITH A COMPRESSING MARINE LAYER.
WEDNESDAY OR THURSDAY MAY FEATURE A BIT MORE CLEARING AT THE COAST
WITH A SLIGHTLY MORE MIXED AND DEEPER MARINE LAYER. SOME SIGNS OF
MONSOONAL MOISTURE APPROACHING WITH SE FLOW NEXT WEEKEND WHICH COULD
ALLOW FOR DRIER-TYPE THUNDERSTORMS.  AAD

&&

.FIRE WEATHER...
WITH THE APPROACHING UPPER-LOW WE ADDED A SLIGHT CHANCE OF
THUNDERSTORMS TO THE HIGHER TERRAIN NORTH OF MENDOCINO COUNTY LATE
MONDAY/MONDAY NIGHT. CONFIDENCE IS LOW WITH THIS ACTIVITY AND IT
WILL BE DEPENDENT ON AMOUNT OF MOISTURE AND IF THE CAP WEAKENS
SUFFICIENTLY TO ALLOW CU TO DEVELOP MORE THAN THE PAST COUPLE OF
DAYS. EITHER WAY EXPECT ACTIVITY TO BE TOO ISOLATED TO CONSIDER A
FIRE WEATHER WATCH AT THIS POINT. WITH COOLER TEMPERATURES
HUMIDITY WILL CONTINUE TO INCREASE INTO TUESDAY. WETTING RAIN WILL
BE A POSSIBILITY NORTH OF MENDOCINO COUNTY BUT NOT ALL AREAS WILL
SEE IT. AM ENVISIONING MORE CLOUDS WILL LIMIT DAYTIME HEATING AND
INSTABILITY ENOUGH TO LIMIT CONVECTION SO THAT CLOUD-TO-GROUND
LIGHTNING ACTIVITY WILL BE MORE LIMITED. EITHER WAY STILL EXPECT
LIGHT WINDS...ALTHOUGH THERE WILL BE MORE OF A GENERAL SOUTHERLY
FLOW OVER THE EXPOSED TERRAIN. DRIER AND WARMER WEATHER WILL
RETURN FOR THE END OF THE UPCOMING WEEK.  AAD

&&

.AVIATION...SIZABLE PATCH OF CLEARING HAS DEVELOPED NW OF KCEC. THIS
APPEARS TO BE THE RESULT OF SOME ISENTROPIC DESCENT AT CLOUD LEVEL.
IN FACT...TOTAL OMEGA FIELD FROM THE NAM DEPICTED FAIRLY STRONG
SINKING UPSTREAM FROM KCEC...AND THIS CLEARING HAS SINCE ADVECTED
OVER THE AIRPORT. THIS CLEARING MAY LAST INTO A PORTION OF THE
NIGHTTIME HOURS...BUT UNCERTAINTY IS HIGH. REMAINDER OF LOW CLOUDS
HUGGING THE COAST N OF CAPE MENDO AND IN THE COASTAL VALLEYS
CONTINUES TO ERODE ON THE PAC SIDE...ESPECIALLY IN THE LAST VIS SAT
IMAGE. INLAND SIDE OF STRATUS IS HOLDING FIRM AS WHAT IS LEFT OF LOW
LEVEL MOISTURE IS FORCED UP THE TERRAIN. HOWEVER...EVEN SOME OF THIS
HAS ERODED DURING THE LAST HOUR OR SO. KACV MAY BRIEFLY GO SCT IN
THE NEXT 2 TO 3 HOURS...BUT EXPECT CLOUDINESS TO FILL BACK IN DURING
THE EVENING. KUKI SHOULD REMAIN VFR. /SEC

&&

.MARINE...HAVE LEFT HEADLINES UNCHANGED. EARLIER ASCAT PASS HINTS
THAT WIND FORECAST MAY BE SLIGHTLY HIGH IN AN ALREADY MARGINAL
EVENT...BUT AT LEAST OCCASIONAL GUSTS TO GALE FORCE REMAIN
POSSIBLE...ESPECIALLY ON THE E SIDE OF THE OFFSHORE ZONES SW OF PT
ST GEORGE AND CAPE MENDO. WINDS ARE FORECAST TO DROP OFF RAPIDLY ON
MON WITH A GENERALLY LIGHT WIND FIELD OVER ARE WATERS AS A WEAK SFC
LOW DROPS S OVER THE AREA. N WINDS ARE PROGGED TO RAMP UP AGAIN BY
LATE IN THE COMING WORK WEEK. /SEC

&&

.EKA WATCHES/WARNINGS/ADVISORIES...
CA...NONE.
NORTHWEST CALIFORNIA COASTAL WATERS...

SMALL CRAFT ADVISORY UNTIL 3 AM PDT MONDAY PZZ450.

     GALE WARNING UNTIL 10 PM PDT THIS EVENING PZZ470.

     SMALL CRAFT ADVISORY UNTIL 10 AM PDT MONDAY PZZ455.

     GALE WARNING UNTIL 3 AM PDT MONDAY PZZ475.

&&

VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA

FOLLOW US ON FACEBOOK AND TWITTER AT:
HTTP://WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.EUREKA.GOV
HTTP://WWW.TWITTER.COM/NWSEUREKA
Hazardous weather outlook, Jul 15, 4:49 AM PDT, 16 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE EUREKA CA
449 AM PDT SUN JUL 15 2012

CAZ002-076-161200-
MENDOCINO COAST-MENDOCINO INTERIOR-
449 AM PDT SUN JUL 15 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

CAZ001-003-004-161200-
REDWOOD COAST-NORTH COAST INTERIOR-UPPER TRINITY RIVER-
449 AM PDT SUN JUL 15 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

A SLIGHT CHANCE OF THUNDERSTORMS IS IN THE FORECAST FOR
TUESDAY AND TUESDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

Nearby

Hazardous Seas Warnings in California, 2012Every hazardous seas warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.